Dekker's construction and effective nonrecursiveness
Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1028-1030
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_5_a3,
author = {M. I. Kanovitch},
title = {Dekker's construction and effective nonrecursiveness},
journal = {Doklady Akademii Nauk},
pages = {1028--1030},
year = {1975},
volume = {222},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a3/}
}
M. I. Kanovitch. Dekker's construction and effective nonrecursiveness. Doklady Akademii Nauk, Tome 222 (1975) no. 5, pp. 1028-1030. http://geodesic.mathdoc.fr/item/DAN_1975_222_5_a3/